| Model Number |
DFT015 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that following implantation of an intraocular lens (iol) in the same patient, noticed that the posterior surface of the iol was scratched through the center of the optic.The lens were explanted and the procedure was completed by implanting the another lens.Additional information was requested and received.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been one another complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).